Title

Dividend Policy and Tax Structure

Publication Type

Journal Article

Publication Date

1989

Abstract

We show that a certain class of progressive tax structure induces an optimal dividend policy which is autogressive in nature. The theoritical model is consistent with empirically observed dividend policies.

Discipline

Business

Research Areas

Finance

Publication

Economics Letters

Volume

31

Issue

3

First Page

269

Last Page

272

ISSN

0165-1765

Identifier

10.1016/0165-1765(89)90012-8

Publisher

Elsevier